# SDR IPXA2019021543908

- Difficulty date: February 4, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240601201
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YRT WING T/E #16 RIB WEB HAS A HOLE BROKEN OUT OF IT.REMOVED AND REPLACED RT WING #16 RIB IAW A300 SRM 51-40-00. (MINOR)
